Bystolic And Pvc

3 Replies Updated



Conversation Starter

John Eskil Says:


Bystolic was prescribed by my doctor to control high blood pressure. The same doctor did an angiogram and placed a stent in a major artery. Following the stent placement I discovered that the Bystolic threw me into a arrhythmia called PVC (premature cardiac contraction) resulting in extreme tiredness and constant fatigue and an 8 hour visit to emergency. After 24 hours of stopping Bystolic (a decision made on my own) my heart rate returned to normal. What doctors don't know about pharmaceuticals is astounding!



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hi, John! I'm very sorry about what happened to you.

And no, doctor's don't know as much about pharmaceuticals as pharmacists, but even with what they may know, they can't be sure of how any given medication will affect you.

There are always possible side effects associated with any medication, but one person may experience all of them, while another person doesn't experience any of them. It's just the way it works, since everyone is different.

However, being on some type of medication to aid cardiac function and lower your blood pressure is advisable.

Have you consulted with the doctor yet, to see what your other options are?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
John Eskil Says:

I will consult my doctor and discuss whether an alternative to Bystolic is necessary. My hope is that with the stent relieving my blood pressure and getting back to exercise that I can be free of blood pressure medication. I do respect my doctor but realize that I must be my own avocate. Thanks for your reply!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
nikki Says:

hi ...taking bystolic 2.5 for pvc for 4 weeks now and suffering from nausea and being
zitterey specially in am....how long does these side effect last.I do have good control of pvc.took prevecid for nausea but thats causing ear pooping.
please help

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Bystolic and diiarrhea
Been taking Bystolic for three weeks, good BP results; however diarrhea has been an issue. Anyone else with this side ef... 6 replies
Bystolic and now, Lisinopril too!
Sheesh... this may be the current (latest?) way to treat high blood pressure (which has caused a thickening of the heart... 3 replies
bystolic and hair loss/thinning
Hi, I have been on bystolic for over a year now, what I am noticing lately is hair loss/thinning... is this a side effec... 2 replies
Bystolic and GA
Has anyone who takes Bystolic developed GA or granuloma annulare a skin condition? ## Hell, Dayla! How are you doing? So... 2 replies
Bystolic and exercise
I take bystolic 2.5 Monday, Wednesday, Friday and Saturday. Heart rate in 50s but always has been. Keeps hbp stable. My ... 2 replies
Bystolic and Amlodipine Besylate
A female patient has been on Bystolic 5 mg in the morning and 5 mg in the evening for 7 days, but it didn’t work f... 1 reply
bystolic and enforge contraindications
Should I be taking a beta blocker i.e. Bystolic and a calcium channel blocker "Enforge i.e. amlodipine together , ha... 1 reply
Bystolic and memory loss
My mother has been taking Bystolic 5 mg for a few years. She has also had problems with short term memory loss in that s... 1 reply
Bystolic and Neutropenia (lower white blood cells)
Taking 5 mg Bystolic. Can Bystolic lower your neutrophils/granuocytes (lower white blood cells that fight bacteria) and ... 1 reply
BYSTOLIC AND craving sweets
ive been on bystolic for several months now since may 2012 and i have gained 12 lbs and i have also been craving sweets ... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 April 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA